JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2018, Vol. 53 ›› Issue (4): 66-75.doi: 10.6040/j.issn.1671-9352.0.2017.340

Previous Articles     Next Articles

Regularity for product space under sublinear expectation framework

LI Xiao-juan1, GAO Qiang2*   

  1. 1. School of Information Engineering, Shandong Youth University of Political Science, Jinan 250103, Shandong, China;
    2. Zhongtai Securities Institute for Financial Studies, Shandong University, Jinan 250100, Shandong, China
  • Received:2017-06-30 Online:2018-04-20 Published:2018-04-13

Abstract: This paper proves that the product space for a sequence regular sublinear expectation spaces is regular. Furthermore, the sample spaces are all complete separable metric spaces under the assumption, it is shown that the completion of the product space is still regular.

Key words: regularity, product space, sublinear expectation, complete separable metric space

CLC Number: 

  • O211.1
[1] 严加安. 测度论讲义[M]. 北京:科学出版社,2004. YAN Jiaan. Lecture notes in measure theory[M]. Beijing: Science Press: 2004.
[2] PENG Shige. Filtration consistent nonlinear expectations and evaluations of contingent claims[J]. Acta Mathematicae Applicatae Sinica, English Series, 2004, 20(2):1-24.
[3] PENG Shige. Nonlinear expectations and nonlinear Markov chains[J]. Chinese Annals of Mathematics: Series B, 2005, 26(2):159-184.
[4] PENG Shige. G-expectation, G-Brownian motion and related stochastic calculus of Itô type[J]. Stochastic Analysis and Applications, 2006, 2(4):541-567.
[5] PENG Shige. Multi-dimensional G-Brownian motion and related stochastic calculus under G-expectation[J]. Stochastic Processes and Their Applications, 2008, 118(12):2223-2253.
[6] PENG Shige. A new central limit theorem under sublinear expectations[J]. Mathematics, 2008, 53(8):1989-1994.
[7] PENG Shige. Nolinear expectations and stochastic calculus under uncertainty[EB/OL]. [2017-02-06].
[8] DENIS L, HU Mingshang, PENG Shige. Function spaces and capacity related to a sublinear expectation: application to G-Brownian motion paths[J]. Potential Analysis, 2011, 34(2):139-161.
[9] HU Mingshang, PENG Shige. On representation theorem of G-expectations and paths of G-Brownian motion[J]. Acta Mathematicae Applicatae Sinica English, 2009, 25(3):539-546.
[1] . Regularity for solutions of elliptic obstacle problems with subcritical growth [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2018, 53(6): 57-63.
[2] LI Feng-ping, CHEN Guang-xia. Regularity criteria for weak solutions to the 3D magneto-micropolar fluid equations [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2015, 50(05): 60-67.
[3] GUO Jing1, CHEN Xiang-en1, WANG Zhi-wen2. Irregular assignments of the union of several vertex-disjoint #br# paths with order n [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2014, 49(06): 18-25.
[4] SONG Li. Borel-Cantelli lemma for capacities [J]. J4, 2012, 47(6): 117-120.
[5] LIN Rong1,2, FAN Cheng-xian3. Function P-sets and dynamic characteristics of information regularity [J]. J4, 2012, 47(1): 121-126.
[6] DAI Li-mei. Regularity of viscosity solutions to Hessian equations [J]. J4, 2010, 45(9): 62-64.
[7] JIAO Tie-Ke. The eventually regularity on a class subsemirings of a semiring [J]. J4, 2009, 44(8): 56-57.
[8] LIU Hong-ping,MENG Guang-wu . F*-Paracompactness in L-topological spaces [J]. J4, 2008, 43(3): 75-79 .
Full text



No Suggested Reading articles found!